Zocor Legs and Feet, Zocor, Hands and Feet, Numbness, Six Weeks
I have experienced burning in my arms, legs and feet. If you have how long did it take to stop after stopping Zocor? I have been off for 3 weeks and no relief.
Buckaboo1 - everybody is different, but it can take a long time for zocor to leave your body. it doesn't take overnight to get in your body and it isn't going to go away overnight. if you call the makers of zocor, there isn't even a half life of this drug documented because it takes so long they don't know a time period. i have been off zocor for almost six weeks and still have side effects which included numbness and tingling of the hands and feet which is finally starting to go away.
Buckaboo1 - can last a long time. it has been almost 6 weeks for me but the symptoms are starting to go away.
Bobafet1240 - I stopped taking Zocor mid 2005 and I still feel the effects but they are not as intenses or as frequent as they were 2 years ago. In fact it's every now and then that I have tightness in the back of my head and neck and it last for just a short period. Remember, everyone is different. You may stop feeling the affects before I will. By the way, I have decided to cut my cholestorol by eating Oatmeal (cooked and instant) about 5 times a week. I'm diabetic and my doctor checks my cholestorol regularly and I have not been over 160 in 2 years HDL is high, LDL is low and I don't exercise as much as I should. Well, hang in there and dont tak those statins.